New constructions of twistor lifts for harmonic maps

Svensson, M and Wood, JC (2014) New constructions of twistor lifts for harmonic maps. Manuscripta Mathematica, 144 (3-4). pp. 457-502. ISSN 0025-2611

Abstract

Metadata

Authors/Creators:
  • Svensson, M
  • Wood, JC
Copyright, Publisher and Additional Information: (c) 2014, Springer Verlag. This is an author produced version of a paper published in Manuscripta Mathematica. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via https://doi.org/10.1007/s00229-014-0659-9
Dates:
  • Published: July 2014
  • Published (online): 24 January 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Mar 2017 12:43
Last Modified: 21 Feb 2018 03:06
Published Version: https://doi.org/10.1007/s00229-014-0659-9
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00229-014-0659-9

Share / Export

Statistics